# SDR FDKA200707325

- Difficulty date: July 6, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 15,947 hours, 14,820 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6103 PNS-MCO (0701 PHX LCL) - PITCH TRIM MAIN INOP.  RESET SYSTEM, OP CK GOOD AND NO DEFECTS NOTED.
